# SDR NSVA20120524543

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,945 hours, 52,268 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Condition: Failed
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO BOTH C/A AND F/O EFIS SCREENS INTERMITTENT DURING CLIMB-OUT.    REPLACED GENERATOR SWITCH AND INSPECTED THE AVIONICS SWITCHES FOR SECURITY.  ENGINE RUNS GOOD,  OPS CHECKED NORMAL.
